# SDR FDEA202501070030

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 40,463 hours, 21,994 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Unit
- Part number: 321490
- Part serial: 2038
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R1 ENTRY DOOR SLIDE NOT SHOWING SLIDE INDICATION ON ECAM WITH LEVER IN THE ARMED POSITION.  REMOVED AND REPLACED AUTONOMOUS STANDBY UNIT IAW  A300 AMM 52-73-18-04 OPS CHECK   FAILED R1 DOOR SLIDE INDICATION STILL DOES NOT SHOW ON ECAM WHEN DOOR IS ARMED.    REQUIRES FURTHER TROUBLESHOOTING      NAME- AUTONOMOUS STANDBY UNIT, MFR.- DIEHL,   PN- 3214-90, SN- 2038.  SUSPECT BATTERIES WERE NOT FULLY CHARGED DURING FIRST ATTEMPT   AT OPS CHECK.  LET BATTERIES CHARGE AND PERFORMED TEST OF AUTONOMOUS STANDBY   POWER SUPPLY UNIT IAW A300 AMM 52-73-00-05-02 OPS CHECK GOOD
